Top banner
Top banner
BELGIUM: Three times more appeal to the poison control center concerning e-liquids.

BELGIUM: Three times more appeal to the poison control center concerning e-liquids.

According to the site lavenir.netin 2016 in Belgium, the Poison Control Center reportedly recorded three times more reports of e-liquid poisoning than in 2015. It is especially bottles that contain nicotine that would be dangerous.

cge8z9vwcaa829eIt is a small bottle of liquid of about ten milliliters. She often hangs out on the coffee tables of the vapers. Just at the right height for a child to grab it. Under the age of four, he is likely to put it in his mouth. It's his way of exploring and discovering the world around him.

These bottles used to refill e-cigarettes may contain nicotine which is very dangerous once ingested. "The most dangerous products are refill liquids that contain nicotine. If a two-year-old child of 10 kg ingests a vial of 10 ml, the dose can be life-threateningExplains Martine Mostin, director of the Poison Control Center.

1. L'augmentation

Fortunately, no reports for such a large dose have been recorded here. No deaths to be deplored. "But this has happened in the United StatesMartine Mostin notes. Nevertheless, the Poison Control Center has received three times as many calls (116 reports) for e-cigarette refilling liquid intoxication since the beginning of the year compared to 2015 (38 reports). "But sometimes there can be several calls for the same intoxication ... So, in total, it's a hundred people poisoned just for 2016"Says the director.

2. The risksd5d7cce8-bbb7-11e6-9e18-007c983e2e40_web__scale_0-1024306_0-1024306

The most common accidents are ingestion of part of the fluid, skin contact or splashing in the eyes. In case of ingestion of a small part of the liquid, intoxication may cause nausea, vomiting, dizziness or palpitations. "In general, reports received cause moderate intoxications with digestive disorders. This causes palpitations and vomitingSays Martine Mostin.

3. The causes

The increase in the number of reports is due to the greater use of electronic cigarettes, according to Martine Mostin. "The electronic cigarette is becoming more widespread. And the more there is on the market, the greater the risk of poisoning.Logic.

4. The antidote

There is no specific antidote to nicotine in liquid. "If you swallow liquid with nicotine, the first reflex is to go to the hospital to monitor the heartbeatExplains Martine Mostin. You can also contact the Poison Control Center at 070 245 245. A last prevention tip: "do not leave refill bottles lying around within reach of children and do not put them in their pharmacy to avoid confusing them with other bottles"Concludes the director.

source : Lavenir.net

Com Inside Bottom
Com Inside Bottom
Com Inside Bottom
Com Inside Bottom

About the Author

Editor-in-chief of Vapoteurs.net, the reference site on the news of the vape. Committed to the world of vape since 2014, I work every day so that all vapers and smokers are informed.

Laisser une réponse